Approximation of functions by spherical polynomials in the metric $L_p$
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 285-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a5,
author = {S. M. Nikol'skii and P. I. Lizorkin},
title = {Approximation of functions by spherical polynomials in the metric $L_p$},
journal = {Doklady Akademii Nauk},
pages = {285--289},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a5/}
}
S. M. Nikol'skii; P. I. Lizorkin. Approximation of functions by spherical polynomials in the metric $L_p$. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 285-289. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a5/